# SDR UIEA2018112002663

- Difficulty date: November 20, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,572 hours, 19,036 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2204673
- Part serial: 2860
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS PRIOR TO PUSH BACK. REMOVED AND REPLACED LT AIR CYCLE MACHINE IAW AMM 21-15-03. OPS CHECK GOOD AT THIS TIME.
